# SDR DALA2016052404177

- Difficulty date: May 20, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1028-1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, AFT CARGO BILGE, BETWEEN BS 1028-1037-L30, CORROSION.  REMOVED INTERCOSTAL REINSTALLED INTERCOSTAL IAW SRM 51-40-2.  REMOVED STR, FABRICATED NEW STR 717, SRM 52-20-05.  INSTALLED STR IAW 717 SRM 51-40-2.
